Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

The nonstandard theory of topological vector spaces


Authors: C. Ward Henson and L. C. Moore
Journal: Trans. Amer. Math. Soc. 172 (1972), 405-435
MSC: Primary 46A15; Secondary 02H25
DOI: https://doi.org/10.1090/S0002-9947-1972-0308722-5
Erratum: Trans. Amer. Math. Soc. 184 (1973), 509.
MathSciNet review: 0308722
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper the nonstandard theory of topological vector spaces is developed, with three main objectives: (1) creation of the basic nonstandard concepts and tools; (2) use of these tools to give nonstandard treatments of some major standard theorems; (3) construction of the nonstandard hull of an arbitrary topological vector space, and the beginning of the study of the class of spaces which results.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 46A15, 02H25

Retrieve articles in all journals with MSC: 46A15, 02H25


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1972-0308722-5
Article copyright: © Copyright 1972 American Mathematical Society

American Mathematical Society